MathSciNet Relay Station
MathSciNet bibliographic data
MR1036000 22E40 (30F40 53C70 57M15)
Cannon, J. W.; Cooper, Daryl A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three. Trans. Amer. Math. Soc. 330 (1992), no. 1, 419–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement